Free access
Issue
ESAIM: COCV
Volume 10, Number 2, April 2004
Page(s) 201 - 210
DOI http://dx.doi.org/10.1051/cocv:2004004
Published online 15 March 2004
  1. G. Alberti and F. Serra Cassano, Non-occurrence of gap for one-dimensional autonomous functionals. Ser. Adv. Math. Appl. Sci. Calculus of variations, homogenization and continuum mechanics 18 (1993) 1-17.
  2. M. Amar, G. Bellettini and S. Venturini, Integral representation of functionals defined on curves of W1,p. Proc. R. Soc. Edinb. Sect. A 128 (1998) 193-217.
  3. L. Ambrosio, O. Ascenzi and G. Buttazzo, Lipschitz regularity for minimizers of integral functionals with highly discontinuous integrands. J. Math. Anal. Appl. 142 (1989) 301-316. [CrossRef] [MathSciNet]
  4. G. Buttazzo, Semicontinuity, relaxation and integral representation in the calculus of variations. Pitman Res. Notes Math. Ser. 207 (1989).
  5. A. Cellina, The classical problem of the calculus of variations in the autonomous case: Relaxation and lipschitzianity of solutions. Preprint (2001).
  6. G. Dal Maso and H. Frankowska, Autonomous Integral Functionals with Discontinuous Nonconvex Integrands: Lipschitz Regularity of Minimizers, DuBois-Reymond Necessary Conditions, and Hamilton-Jacobi Equations. Preprint (2002).
  7. I. Ekeland and R. Témam, Convex analysis and variational problems. Classics Appl. Math. 28 (1999).
  8. C. Mariconda and G. Treu, Lipschitz regularity of the minimizers of autonomous integral functionals with discontinuous non-convex integrands of slow growth. Dipartimento di Matematica pura e applicata, Università di Padova 10 (2003) preprint.
  9. W. Rudin, Functional analysis. International Series in Pure and Applied Mathematics, McGraw-Hill, Inc., New York (1991).